Translator Disclaimer
June, 2001 Uniqueness of Symplectic Canonical Class, Surface Cone and Symplectic Cone of 4-Manifolds with B+ = 1
Tian-Jun Li, Ai-Ko Liu
J. Differential Geom. 58(2): 331-370 (June, 2001). DOI: 10.4310/jdg/1090348329

Abstract

Let M be a closed oriented smooth 4-manifold admitting symplectic structures. If M is minimal and has b+ = 1, we prove that there is a unique symplectic canonical class up to sign, and any real second cohomology class of positive square is represented by symplectic forms. Similar results hold when M is not minimal.

Citation

Download Citation

Tian-Jun Li. Ai-Ko Liu. "Uniqueness of Symplectic Canonical Class, Surface Cone and Symplectic Cone of 4-Manifolds with B+ = 1." J. Differential Geom. 58 (2) 331 - 370, June, 2001. https://doi.org/10.4310/jdg/1090348329

Information

Published: June, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1051.57035
MathSciNet: MR1913946
Digital Object Identifier: 10.4310/jdg/1090348329

Rights: Copyright © 2001 Lehigh University

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.58 • No. 2 • June, 2001
Back to Top